Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online
Ask a Urologist   »  

TURP operation done. Painful blisters appeared on penis tip. On keflex and toradol. Suggestion

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 364 Questions
Hello, had turp Feb.1, now have tiny blisters at tip of penis and just inside, hurt all the time, not just when I urinate, on Keflex and Toradol, the latter just today. Thank you, XXXXXXX YYYY@YYYY
Posted Thu, 18 Apr 2013 in Penis Problems
Answered by Dr. Mamun Kabir 4 hours later
Welcome to healthcare magic.
Thank you for your query.

This is a very common symptom after TURP operation.
Instrumentation through urethra during operation may cause some injury inside it.
Blister may have formed due to same cause.
Sometimes urethral stricture develops as a complication.

Continue your medication.
Keflex will cure Take plenty of water.

If you remain still symptomatic then you have to consult your concerned doctor.

I hope I have been some help of your query.
Please write if you have any question.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor